# SDR DXTA2024053111929

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N762QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20502
- Aircraft time: 10,527 hours, 5,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN DEPLANING AND STEPPING ON THE BOTTOM STEP, THE DOOR HANDLE CAME OUT OF THE DOWN LOCKED POSITION AND THE DOOR DROPPED TO WHERE THE BOTTOM OF THE DOOR STRUCK THE FUSELAGE.  REMOVED DEBRIS FROM HINGE LOCK ASSEMBLY AND VERIFIED THAT THE HINGE LOCK ASSEMBLY OPERATES SMOOTHLY.
